# SDR AALA006050

- Difficulty date: March 18, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N879RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53185
- System (JASC): 2170 · Humidity Control System
- Part: Separator
- Part number: 21D101
- Condition: Failed
- Location: Acm Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, CABIN FILLED WITH SMOKE.  IT LOOKED WHITE AND SMELLED LIKE MUSTY A/C.  IT DISSIPATED AFTER A FEW MINUTES.  THE SMELL CONTINUED THROUGH THE FLT.  SEEMED TO INCREASE ON DESCENT.  REPLACED WATER SEPARATOR BAGS PER MM.  ACCOMPLISHED PACK BURN PER MM 21-20-01.  NO FAULTS NOTED.  A/C REQS FCF.  REINSPECTED A/C FOLLOWING FCF FOR SMOKE IN CABIN.  NO SMOKE NOTED.  OK FOR SERVICE.  (M)
